# SDR 07FDEA00389

- Difficulty date: February 9, 2007
- Submitted: February 9, 2007
- Operation: Air carrier
- Aircraft: N586FE
- Make and model: Doug MD-11
- Aircraft serial: 48487
- Aircraft time: 53,125 hours, 11,162 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: ACA3850501
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE EXTERIOR, NR 1 AIRCON EXHAUST CUTOUT CORNER FOUND CRACKED.  REPAIRED AS PER SRM 53-50-00 VOLUME I, FIGURE 16.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
